# SDR AALA202511138861

- Difficulty date: September 4, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 63,702 hours, 40,336 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: D5755103720000
- Condition: Corroded
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING AILERON #2 HINGE PIN BETWEEN WS 12277 AND WS 12879, BETWEEN RIB 23 AND RIB 24. REPLACED HINGE PIN PER SRM 57-00-00-801.
